# SDR UIEA2011011900024

- Difficulty date: January 19, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 48,154 hours, 7,180 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Lt Wing Te
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR CRACK ON THE CHORD OF THE LT WING FIXED T/E LWR SUPPORT STRUCTURE AT WS 1293. (REPAIR IAW T2011A57B-157, REV 00.)
